Four Tylonol?

Just letting you all know my stretching is not going to well at the moment. Maybe i am trying too hard but most of you said i should be past that by now. I was hopeing to talk to my dr about that but a stupid ice storm came along so bad here that roads are closed. Appt cancelled! Anyway have any of you ever taken four Tylonol instead of two for pain? 


6 Comments

4

by CMH22567 - 2021-02-12 06:00:00

Are you able to ring your chemist to ask if its ok? 

Phone appointment

by quikjraw - 2021-02-12 06:03:49

Hi Alli,

I was wondering if you DR can arrange a phone appointment? I have had a few in 2020 and they work really well.

kind regards

John

 

Phone your general doctor and ask Alli for a more effective prescription medication

by Gemita - 2021-02-12 06:09:46

Four Tylenol?  Depends on dose and how frequently you are taking it?

Tylenol might be safe when you take the recommended dose Alli. I believe it is safe to take up to 1,000 mg of acetaminophen every 4 to 6 hours but no more than 3,000 mg of acetaminophen per day.  Even over the counter meds can be harmful if taken to excess.

If you are still in pain and unable to do your exercise, you need to speak to your general doctor.  Even if your appointment is cancelled Alli, you can always pick up the phone and speak to them about your problems and whether you could take more effective pain relief?  I would also recommend that you ask why after all this time you are still in so much pain.  Maybe this is not part of the normal healing process and it needs further investigation?

Tylenol

by Tracey_E - 2021-02-12 08:46:44

It is not ok to take more than the recommended dose of tylenol! It becomes poisonous. Advil is the one you can increase the dose, prescription strength is 4 otc strength. You can also take both at the same time but if it's that bad it's time to talk to your doctor. 

Ice can also help. 

Be cautious with Tylenol.

by Pharnowa - 2021-02-12 21:16:20

As Tracy_E States, Tylenol can become poisonous.

We think of Tylenol as gentle, therefore safe. Having worked in a Crisis Unit for man years, I think of all of those who overdosed on Tylenol, believing it would be safe on their stomach. (?) I know of at least two who required liver transplants and most of them ended up in the ICU. 

As the others have said, call your doctor who most likely would give you something effective but safer. When your roads are open it sounds like you really need to have a consultation on what's gone wrong.

Best wishes to you.

 

Hi

by Bionic Beat - 2021-02-16 10:31:36

Do not take more than the recommended dose of anything without checking with your physician/pharmacist.

Tylenol can wreck your liver and then you'll have even more problems that can be extreme.

Best Wishes,

 

Bionic Beat

You know you're wired when...

The dog’s invisible fence prevents you from leaving the backyard.

Member Quotes

I have earned my Black Belt. I now teach class!